MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP

PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP
Model Number 3003-00
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the device was out of specification due to wear and tear, it generally cannot be excluded that the device has contributed to the event.The interval of the supplier maintenance was exceeded for more than 8 years by the customer.Due to this circumstance, we cannot exclude that the deviations found are the result of normal wear and tear and could have been detected during annual maintenance.
 
Event or Problem Description
Distributor informed our service department on the 12th of july that he wants to send in one of our products for repair.Attached was information about an incident.Further information about this incident was received on the 8th of november.Patient suffered a laceration.

Brand Name
DORO® SKULL CLAMP
Common Device Name
DORO® SKULL CLAMP
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
christopher schmitz
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
MDR Report Key15860389
Report Number3003923584-2022-00018
Device Sequence Number6901505
Product Code HBL
UDI-Device Identifier04250435500743
UDI-Public04250435500743
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3003-00
Device Catalogue Number3003-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date11/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown